BibTeX record journals/jacm/BaderM82

download as .bib file

@article{DBLP:journals/jacm/BaderM82,
  author    = {Christopher Bader and
               Arnaldo Moura},
  title     = {A Generalization of Ogden's Lemma},
  journal   = {J. {ACM}},
  volume    = {29},
  number    = {2},
  pages     = {404--407},
  year      = {1982},
  url       = {http://doi.acm.org/10.1145/322307.322315},
  doi       = {10.1145/322307.322315},
  timestamp = {Thu, 20 Nov 2003 12:28:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/BaderM82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}